University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Rigorous numerical approximation of Ruelle-Perron-Frobenius operators and topological pressure of expanding maps

Terhesiu, D and Froyland, G (2008) Rigorous numerical approximation of Ruelle-Perron-Frobenius operators and topological pressure of expanding maps NONLINEARITY, 21 (9). pp. 1953-1966.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Terhesiu, Dd.terhesiu@surrey.ac.ukUNSPECIFIED
Froyland, GUNSPECIFIEDUNSPECIFIED
Date : 1 September 2008
Identification Number : https://doi.org/10.1088/0951-7715/21/9/001
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Physics, Mathematical, Mathematics, Physics, MATHEMATICS, APPLIED, PHYSICS, MATHEMATICAL, THERMODYNAMIC FORMALISM, CONFORMAL MEASURES, PHASE-TRANSITIONS, ULAMS CONJECTURE, INTERMITTENCY, SYSTEMS, SPECTRUM, DECAY
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:08
Last Modified : 17 May 2017 11:08
URI: http://epubs.surrey.ac.uk/id/eprint/830155

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800